Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the dynamics of isometries

Anders Karlsson

Geometry & Topology 9 (2005) 2359–2394
Bibliography
1 M Abate, Iteration theory on weakly convex domains, from: "Seminars in Complex Analysis and Geometry, 1988 (Arcavacata, 1988)", Sem. Conf. 4, EditEl (1990) 1 MR1222246
2 M Abate, Iteration theory of holomorphic maps on taut manifolds, Research and Lecture Notes in Mathematics. Complex Analysis and Geometry, Mediterranean Press (1989) MR1098711
3 R C Alperin, B Farb, G A Noskov, A strong Schottky lemma for nonpositively curved singular spaces, Geom. Dedicata 92 (2002) 235 MR1934020
4 W Ballmann, Lectures on spaces of nonpositive curvature, DMV Seminar 25, Birkhäuser Verlag (1995) MR1377265
5 W Ballmann, M Brin, Orbihedra of nonpositive curvature, Inst. Hautes Études Sci. Publ. Math. (1995) MR1383216
6 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, Progress in Mathematics 61, Birkhäuser (1985) MR823981
7 Y Benoist, Convexes divisibles, C. R. Acad. Sci. Paris Sér. I Math. 332 (2001) 387 MR1826621
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften, Springer (1999) MR1744486
9 A Całka, On conditions under which isometries have bounded orbits, Colloq. Math. 48 (1984) 219 MR758530
10 K Diederich, J E Fornæss, Proper holomorphic maps onto pseudoconvex domains with real-analytic boundary, Ann. of Math. $(2)$ 110 (1979) 575 MR554386
11 B Farb, L Mosher, Quasi-isometric rigidity for the solvable Baumslag–Solitar groups II, Invent. Math. 137 (1999) 613 MR1709862
12 F Forstnerič, J P Rosay, Localization of the Kobayashi metric and the boundary continuity of proper holomorphic mappings, Math. Ann. 279 (1987) 239 MR919504
13 H Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. $(2)$ 77 (1963) 335 MR0146298
14 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
15 M Gromov, Metric structures for Riemannian and non–Riemannian spaces, Progress in Mathematics 152, Birkhäuser (1999) MR1699320
16 P de la Harpe, On Hilbert's metric for simplices, from: "Geometric group theory, Vol. 1 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 97 MR1238518
17 P de la Harpe, Topics in geometric group theory, Chicago Lectures in Mathematics, University of Chicago Press (2000) MR1786869
18 N V Ivanov, Subgroups of Teichmüller modular groups, Translations of Mathematical Monographs 115, American Mathematical Society (1992) MR1195787
19 N V Ivanov, Mapping class groups, from: "Handbook of geometric topology", North-Holland (2002) 523 MR1886678
20 M Jarnicki, P Pflug, Invariant distances and metrics in complex analysis, de Gruyter Expositions in Mathematics 9, Walter de Gruyter & Co. (1993) MR1242120
21 V A Kaimanovich, The Poisson formula for groups with hyperbolic properties, Ann. of Math. $(2)$ 152 (2000) 659 MR1815698
22 V A Kaimanovich, H Masur, The Poisson boundary of the mapping class group, Invent. Math. 125 (1996) 221 MR1395719
23 A Karlsson, Non-expanding maps and Busemann functions, Ergodic Theory Dynam. Systems 21 (2001) 1447 MR1855841
24 A Karlsson, G A Margulis, A multiplicative ergodic theorem and nonpositively curved spaces, Comm. Math. Phys. 208 (1999) 107 MR1729880
25 A Karlsson, G A Noskov, The Hilbert metric and Gromov hyperbolicity, Enseign. Math. $(2)$ 48 (2002) 73 MR1923418
26 A Karlsson, G A Noskov, Some groups having only elementary actions on metric spaces with hyperbolic boundaries, Geom. Dedicata 104 (2004) 119 MR2043957
27 S Kobayashi, Hyperbolic complex spaces, Grundlehren der Mathematischen Wissenschaften, Springer (1998) MR1635983
28 H Masur, Two boundaries of Teichmüller space, Duke Math. J. 49 (1982) 183 MR650376
29 J McCarthy, A Papadopoulos, Dynamics on Thurston's sphere of projective measured foliations, Comment. Math. Helv. 64 (1989) 133 MR982564
30 C T McMullen, Coxeter groups, Salem numbers and the Hilbert metric, Publ. Math. Inst. Hautes Études Sci. (2002) 151 MR1953192
31 R D Nussbaum, Hilbert's projective metric and iterated nonlinear maps, Mem. Amer. Math. Soc. 75 (1988) MR961211
32 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (1994) MR1299730
33 K E Ruane, Dynamics of the action of a $\mathrm{CAT}(0)$ group on the boundary, Geom. Dedicata 84 (2001) 81 MR1825346
34 E L Swenson, A cut point theorem for $\mathrm{CAT}(0)$ groups, J. Differential Geom. 53 (1999) 327 MR1802725
35 J Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Mathematics 386, Springer (1974) MR0470099
36 W Zhang, F Ren, Dynamics on weakly pseudoconvex domains, Chinese Ann. Math. Ser. B 16 (1995) 467 MR1380584